Translator Disclaimer
Winter 2009 A classification of additive symmetric 2-cocycles
Adam Hughes, Johnmark Lau, Eric Peterson
Illinois J. Math. 53(4): 983-1017 (Winter 2009). DOI: 10.1215/ijm/1290435335

Abstract

We present a classification of the so-called “additive symmetric 2-cocycles” of arbitrary degree and dimension over $\mathbb{F}_p$, along with a partial result and some conjectures for $m$-cocycles over $\mathbb{F}_p$, $m \gt 2$. This expands greatly on a result originally due to Lazard and more recently investigated by Ando, Hopkins and Strickland, and together with their work this culminates in a complete classification of $2$-cocycles over an arbitrary commutative ring. The ring classifying these polynomials finds application in algebraic topology, to be fully explored in a sequel.

Citation

Download Citation

Adam Hughes. Johnmark Lau. Eric Peterson. "A classification of additive symmetric 2-cocycles." Illinois J. Math. 53 (4) 983 - 1017, Winter 2009. https://doi.org/10.1215/ijm/1290435335

Information

Published: Winter 2009
First available in Project Euclid: 22 November 2010

zbMATH: 1230.18012
MathSciNet: MR2741174
Digital Object Identifier: 10.1215/ijm/1290435335

Subjects:
Primary: 18G35
Secondary: 55N22

Rights: Copyright © 2009 University of Illinois at Urbana-Champaign

JOURNAL ARTICLE
35 PAGES


SHARE
Vol.53 • No. 4 • Winter 2009
Back to Top